# SDR FDEA201107212884

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 720 - 781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT BS 759.531 TO BS 765.375, AT S14R LAP JOINT.  ACCOMPLISHED EA F-5330-147702, PART 1 ONLY; VERIFICATION OF NO ADDITIONAL SCRIBE LINES AT BUTT JOINT, BS 720 TO BUTT JOINT, BS 781.  PART 2 OF EA REQUIRED AT 1,500 FC AFTER PART 1 AND PART 3 OF EA REQUIRED AT 1,500 FC AFTER PART 2. (CAT. "B") MAJOR REPAIR.
